MathSciNet Relay Station
MathSciNet bibliographic data
MR2157702 81Q15
Gönül, B.; Çelik, N.; Olğar, E. A new algebraic approach to perturbation theory. Modern Phys. Lett. A 20 (2005), no. 22, 1683–1694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement